# SDR GLBA97023

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159GL
- Make and model: Beech 1900C
- Aircraft serial: UC159
- System (JASC): 2720 · Rudder Control System
- Part: Control Arm
- Condition: Loose
- Location: Rudder
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TUS - PILOT AND CO-PILOT RUDDER PEDALS HAVE SLACK DURING TRAVEL.  MAINTENANCE FOUND LOOSE RIVETS IN RUDDER ARM AT RUDDER QUADRANT ASSEMBLY.  REPLACED RIVETS TO ELIMINATE SLACK.  (M)
